Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: C | L
Number of items: 2.

C

Cronin, Bruce ORCID: 0000-0002-3776-8924 (2010) The diffusion of heterodox economics. American Journal of Economics and Sociology, 69 (5). pp. 1475-1494. ISSN 1536-7150 (online) (doi:https://doi.org/10.1111/j.1536-7150.2010.00753.x)

L

Lee, Frederick S., Cronin, Bruce C. ORCID: 0000-0002-3776-8924, McConnell, Scott and Dean, Erik (2010) Research quality rankings of heterodox economic journals in a contested dscipline. American Journal of Economics and Sociology, 69 (5). pp. 1409-1452. ISSN 0002-9246 (Print), 1536-7150 (Online) (doi:https://doi.org/10.1111/j.1536-7150.2010.00751.x)

This list was generated on Mon Aug 19 00:42:42 2019 UTC.